Last reply 2 months ago
Allergic or usual symptoms with ocrevus?

I just had my 2nd half of my first treatment of ocrevus. The first half made me very itchy which the managed with additional benadryl and steroids before continuing. The 2nd half they gave me 2x the amount of benadryl and steroids before starting. Again I had the itching before finishing. They gave me a 2nd dose of benadryl and steroids before finishing the treatment.
Once I got home I took a nap and woke up clawing at my skin. I itched everywhere including the inside of my ears! I started feeling like I had a wad of flem in my throat that was stuck. Wouldn’t go down or up. I headed to the emergency room to have you guessed it more benadryl, steroids and pepcid ac. They couldn’t control the itching but the throat got better. They sent me home with a week of steroids, benadryl and pepcid.
Sorry for the long post. 2 questions.
1. My dr has said it is still safe to continue with ocrevus. ???
2. I’m terrified of all the steroids I just put in my body. My bone density is already weak. Is it going to be like this everytime?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.